New Methods for Approximating Square Roots
No Thumbnail Available
Date
2006
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier Science inc
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
Some new higher order iterative methods are obtained to approximate the positive square root of a positive real number. Moreover some numerical tests are performed to demonstrate the performances and accuracies of the new methods. The numerical results show that the methods we obtain are competitive with the existing ones. (c) 2005 Published by Elsevier Inc.
Description
Keywords
iterative method, iteration function, order of convergence, square root
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Source
Volume
175
Issue
1
Start Page
532
End Page
540